# SDR SWAA001154

- Difficulty date: June 25, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 28,831 hours, 28,836 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATOR READS LOW.   R & R SLIDE ASSY PER MM.
